# SDR IPXA2016071505882

- Difficulty date: July 11, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,372 hours, 20,168 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17,  NR 1 PYLON INBD SIDE AT PANEL 435AR FWD LOWER STRUCTURE ATTACH BRACKET CRACKED.  REMOVED & REPLACED ATTACH BRACKET.
